On the asymptotic behavior of the contaminated sample mean

Bron
MATHEMATICAL METHODS OF STATISTICS - ISSN 1934-8045-27:4 (2018) p. 312-323
Auteur(s)

On the sample mean after a group sequential trial

Bron
Computational statistics and data analysis - ISSN 0167-9473-125 (2018) p. 104-118
Auteur(s)

An approach theoretic version of Anscombes theorem with an application in biostatistics

Bron
Applied categorical structures - ISSN 0927-2852-26:5 (2018) p. 883-889
Auteur(s)

Approximate central limit theorems

Bron
Journal of theoretical probability - ISSN 0894-9840-31:3 (2018) p. 1590-1605
Auteur(s)

An application of approach theory to the relative Hausdorff measure of non-compactness for the Wasserstein metric

Bron
Journal of mathematical analysis and applications - ISSN 0022-247X-449:2 (2017) p. 1770-1789
Auteur(s)